# SDR AALA202505059092

- Difficulty date: February 17, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 75,887 hours, 29,479 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725903800100
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING TOP SKIN PANEL LOWER SURFACE AT WMRX5097.109 AND RIB 15. REPAIRED SKIN PANEL PER EA 362466.
